Closed solution of a certain two-dimensional integral equation
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 102-104
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1971_2_a13,
author = {V. I. Fabrikant},
title = {Closed solution of a~certain two-dimensional integral equation},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {102--104},
year = {1971},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1971_2_a13/}
}
V. I. Fabrikant. Closed solution of a certain two-dimensional integral equation. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1971), pp. 102-104. http://geodesic.mathdoc.fr/item/IVM_1971_2_a13/